# SDR YENA2024050600707

- Difficulty date: May 6, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N2157J
- Make and model: Airbus A321-271N
- Aircraft serial: 11397
- Aircraft time: 2,711 hours, 471 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Trim Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#615, JFK-SFO. (ETOPS) 'TRIM AIR SYS FAULT ECAM.  RESET SYSTEM PER AMM 21-63-00. OPS CHECK GOOD. NO FAULTS NOTED. THIS CLEARS MDDR 546823. MX-4 UPDATED PLACARD REMOVED.
